Open Access
Translator Disclaimer
2017 Notes on the knot concordance invariant Upsilon
Charles Livingston
Algebr. Geom. Topol. 17(1): 111-130 (2017). DOI: 10.2140/agt.2017.17.111

Abstract

Ozsváth, Stipsicz and Szabó have defined a knot concordance invariant ϒK taking values in the group of piecewise linear functions on the closed interval [0,2]. This paper presents a description of one approach to defining ϒK and proving its basic properties.

Citation

Download Citation

Charles Livingston. "Notes on the knot concordance invariant Upsilon." Algebr. Geom. Topol. 17 (1) 111 - 130, 2017. https://doi.org/10.2140/agt.2017.17.111

Information

Received: 4 April 2015; Revised: 24 May 2016; Accepted: 1 June 2016; Published: 2017
First available in Project Euclid: 16 November 2017

zbMATH: 1357.57018
MathSciNet: MR3604374
Digital Object Identifier: 10.2140/agt.2017.17.111

Subjects:
Primary: 57M25

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.17 • No. 1 • 2017
MSP
Back to Top